# SDR CA151005009

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,836 hours
- Engine: Allsn 250C30
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: SS43DF03F204000
- Condition: Collapsed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) INLET HOSE FOR FUEL, COLLAPSED CAUSING THE NR 1 ENGINE TO FLAMEOUT.
